| Model Number |
TMICL13.2 |
| Medical Device Problem Codes |
Misfocusing (1401); Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This product is not marketed in the us (b)(4).Work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm tmicl3.2, -16.00/2.0/107 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2021.The lens was explanted due to angle closure with elevated iop(32mmhg, assessed on (b)(6) 2021) on (b)(6) 2021.This resolved the problem.Cause of the event is reported as device.
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: lens was returned in a specimen cup, in liquid.Visual inspection found no visible damage to lens.Claim# (b)(4).
Additional Manufacturer Narrative
B5: elevated iop and blurriness was noted.Claim# (b)(4).